# SDR AALA201811149017

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 52,263 hours, 23,172 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE 380FL,  A BURNING ELECTRICAL ODOR WITH HIGH PITCH WHINE NOISE.  PRESENT IN THE COCKPIT ONLY.  ACFT DIVERTED, AN EMERGENCY WAS DECLARED, AND LANDED.  THE AIRCRAFT WAS GROUNDED.  REPLACED AVIONICS BLOWER IAW AMM 21-26-51.
